Skip to main content

An identity of sylvester and the rogers-ramanujan identities

  • Conference paper
  • First Online:
Number Theory, Madras 1987

Part of the book series: Lecture Notes in Mathematics ((LNM,volume 1395))

  • 678 Accesses

This is a preview of subscription content, log in via an institution to check access.

Access this chapter

Chapter
USD 29.95
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
eBook
USD 54.99
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
Softcover Book
USD 69.99
Price excludes VAT (USA)
  • Compact, lightweight edition
  • Dispatched in 3 to 5 business days
  • Free shipping worldwide - see info

Tax calculation will be finalised at checkout

Purchases are for personal use only

Institutional subscriptions

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. G.E. Andrews, The Theory of Partitions, Encyclopedia of Math. and Its Appl., G.-C. Rota ed., Vol. 2, Addison-Wesley, Reading, 1976. (Reissued: Cambridge University Press, London and New York, 1985).

    Google Scholar 

  2. G.E. Andrews, J.J. Sylvester, Johns Hopkins and partitions, (to appear).

    Google Scholar 

  3. M.D. Hirschhorn, Developments in the Theory of Partitions, Ph.D. thesis, University of New South Wales, 1979.

    Google Scholar 

  4. P.A. MacMahon, Combinatory Analysis, Vol. 2, Cambridge University Press, London, 1961. (Reprinted: Chelsea, New York, 1960).

    MATH  Google Scholar 

  5. J.J. Sylvester, A constructive theory of partitions, arranged in three acts, an interact and an exodion, from the Collected Mathematical Papers of J.J. Sylvester, Vol. 4, pp. 1–83, Cambridge University Press, London, 1912. (Reprinted: Chelsea, New York, 1973).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Editor information

Krishnaswami Alladi

Rights and permissions

Reprints and permissions

Copyright information

© 1989 Springer-Verlag

About this paper

Cite this paper

Andrews, G.E. (1989). An identity of sylvester and the rogers-ramanujan identities. In: Alladi, K. (eds) Number Theory, Madras 1987. Lecture Notes in Mathematics, vol 1395. Springer, Berlin, Heidelberg. https://doi.org/10.1007/BFb0086399

Download citation

  • DOI: https://doi.org/10.1007/BFb0086399

  • Published:

  • Publisher Name: Springer, Berlin, Heidelberg

  • Print ISBN: 978-3-540-51595-1

  • Online ISBN: 978-3-540-46681-9

  • eBook Packages: Springer Book Archive

Publish with us

Policies and ethics